# SDR DALA2024051705312

- Difficulty date: May 13, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 92,385 hours, 17,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM. CORRECTIVE ACTION: RELAMPED 4R DOOR ARMED INDICATION IAW B767-400 AMM 33-22. OK FOR SVC. (0341186)
